# SDR HEEA0015451

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Assy
- Part number: 204040102017
- Condition: Worn
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION PINION ASSEMBLY HAS WORN SEAL WEAR SLEEVE BEYOND LIMITS.
